Pacific Journal of Mathematics

Decomposition fields of difference sets.

Koichi Yamamoto

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 337-352.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035978

Mathematical Reviews number (MathSciNet)
MR152500

Zentralblatt MATH identifier
0121.04301

Citation

Yamamoto, Koichi. Decomposition fields of difference sets. Pacific J. Math. 13 (1963), no. 1, 337--352. https://projecteuclid.org/euclid.pjm/1103035978


Export citation

References

  • [1] S. Chowia and H. J. Ryser, Combinatorial problems, Canad. J. Math., 2 (1950),93-99.
  • [2] M. Hall, A survey of difference sets, Proc. Amer. Math. Soc, 7 (1956), 975-986.
  • [3] D. Hubert, Die Theorie der algebraischer Zahlkrper, Jahresber. Deut. Math.-Ver., 4 (1897), 175-546.
  • [4] K. G. J. Jacobi, Canon Arithmeticus,Akademie-Verlag, Berlin, 1956.
  • [5] R. G. Stanson and D. A. Sprott, A familyof difference sets, Canad. J. Math., 1O (1958), 73-77.